# SDR UALA2008111303580

- Difficulty date: June 24, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 71,405 hours, 11,700 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGES T/E FLAP DISAGREE & T/E FLAP SHUTDOWN DISPLAYED.  CREW COMMENTS:  FLAPS DISAGREE FROM 20 TO 25.  RAN L/E AND T/E DEVICES THRU SEVERAL CYCLES AND OPERATED IN RAPID FLAP POSITION CHANGES.  OPERATION APPEARS NORMAL.  FSEU BITE=NO FAULTS.  MESSAGE CLEARED AND DID NOT RE-APPEAR.
